|
This article is cited in 1 scientific paper (total in 1 paper)
Brief Communications
The Gelfand Transform as a C∗-Envelope
S. S. Akbarov Moscow Aviation Institute (State University of Aerospace Technologies)
Keywords:
stereotype space, stereotype algebra, involutive algebra, category, Gelfand transform, C∗-envelope.
Received: 25.12.2012
Citation:
S. S. Akbarov, “The Gelfand Transform as a C∗-Envelope”, Mat. Zametki, 94:5 (2013), 777–779; Math. Notes, 94:5 (2013), 814–815
Linking options:
https://www.mathnet.ru/eng/mzm10178https://doi.org/10.4213/mzm10178 https://www.mathnet.ru/eng/mzm/v94/i5/p777
1
CITATION
1
Total citation
0
Recent citations
0.55
Field Citation Ratio
n/a
Relative Citation Ratio
|
Statistics & downloads: |
Abstract page: | 415 | Full-text PDF : | 193 | References: | 100 | First page: | 50 |
|